Defaultable options in a Markovian intensity model of credit risk

Tomasz R. Bielecki, Stéphane Crépey, Monique Jeanblanc, Marek Rutkowski

Research output: Contribution to journalArticleResearchpeer-review

21 Citations (Scopus)


This paper is a follow-up to "Valuation and Hedging of Defaultable Game Options in a Hazard Process Model" by the same authors. In the present paper we give user friendly assumptions ensuring that the general conditions in the previous paper are satisfied. We also give a systematic procedure to construct suitable intensity models of credit risk, and, in the Markovian case, we provide a variational inequality approach to the pre-default pricing problem. We finally illustrate our results on a study of defaultable convertible bonds.

Original languageEnglish
Pages (from-to)493-518
Number of pages26
JournalMathematical Finance
Issue number4
Publication statusPublished - Oct 2008
Externally publishedYes


  • American options
  • Convertible bonds
  • Defaultable options
  • Game options
  • Hedging
  • Pricing
  • Reflected BSDEs
  • Variational inequalities

Cite this